# SDR CA020903003

- Difficulty date: August 13, 2002
- Submitted: September 12, 2002
- Operation: Air carrier
- Make and model: Bolkms BO105C
- Aircraft time: 5,187 hours
- Engine: Allsn 250C20B
- System (JASC): 5630 · Door Windows
- Part: Track
- Part number: M105233027
- Condition: Broken
- Location: Window
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

(CAN) LT AFT SLIDING WINDOW TRACK BONDING FAILURE TO WINDOW PANEL WHEN TRACK BONDING FAIL THE SLIDING WINDOW FLEW AWAY FROM AIRCRAFT.  BONDING OF WINDOW TRACK TO PANEL FAILED. HELICOPTER LANDED AND NO FURTHER DAMAGED.
